# SDR SWIA201439728

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 29,401 hours, 17,584 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O'S RADIO ALTIMETER INOPERATIVE.  AFTER TAKEOFF , F/O'S RADIO ALT STAYED AT 0' AND CONSTANT GEAR HORN AUDIO.  GLD UNSAFE CAUTION MESSAGE. RAN QRH FOR GLD UNSAFE AND RETURNED TO FIELD.  R & R THE NR 2 RADIO ALTIMETER TRANSCEIVER  IAW AMM.
